My boyfriend and I still use condoms even though I am on the pill, but about two weeks ago we had sex without a condom. I took Plan B the next day and still kept taking Lutera regularly. We kept having sex with a condom since and I took a pregnancy test yesterday that came out negative just to be sure that the sex without a condom didn't cause a pregnancy. The only reason I am still concerned is because I have never spotted before and the last three days I have been having brown discharge lightly and today it turned bright red as if its just blood now, not discharge. My calendar says my period should come in three days... I should not be concerned that this is implantation bleeding right?
OMG, why oh why do you girls take Plan b with the Pill? :( What do you think your birth control pill is for? Sorry, I see this so much and it just makes me shake my head. You totally didnt need Plan b. Regular birth control pills are MUCH more effective than Plan b anyway. Condom use while on the Pill is to prevent STD's not to prevent pregnancy unless you just started the Pill or you missed a pill and need back up protection. If you have been taking your pills correctly you have only a 1% or less chance of pregnancy. Taking Plan b gives you a huge blast of hormones on top of the hormones you are already taking so there is a good possibility that you will see some side effects. You may get delayed periods, spotting, sore tender breasts, nausea, cramping and bloating etc., all from taking Plan b.Be assured this is not implantation bleeding. I have been in family planning a long time and I have never seen implantation bleeding. In fact, I had never even heard of it until I started answering questions on here. I dont think "implantation bleeding" is very common. Your period should be easy to predict when you are on the Pill. You shouldnt need a calendar because it will come sometime during the last week of pills on a 28 day pack-the week you are on the inert pills. Remember that if you take your Pill correctly, you do not ovulate so there can be no baby no matter how many sperm are present-no egg=no baby. So ovulation calendars do not apply to women on the Pill because they do not ovulate. Ovulation charts are not very reliable and are only a guesstimate at best anyway. They are not gospel. So at this point, just keep taking your pills as they come, dont alter anything, but you can expect some irregular bleeding. You may not have your expected period this month. Dont get excited, it is just a delay caused by the Plan b hormones. Using condoms while on the Pill is a great thing. It makes it nearly impossible to get pregnant but if you are a regular pill taker, taking them daily at about the same time, you have a 1% or less chance for pregnancy with the Pill alone, so if a condom breaks in the future, dont worry, you are protected. Many women who are in monogamous relationship choose not to even use condoms with the Pill. If you tend to miss pills, it is better to use a condom. Plan b doesnt offer nearly as much protection as your Pill so you just dont need it and you dont want to mix Plan b hormones with Lutera hormones, okay?
you will probably have symptoms for several weeks. Did you know that the birth control pills are more effective then plan B? It was totally unnecessary to take plan B. I wish you girls would stop taking it like it was just candy. And then to take it when there is no need for it Stop using a calender for you periods. Your period will come during the week you take the inactive pills. Implantation bleeding isn't very common. I have yet to meet one person who experienced it and it sure wasn't in my text book when I went to nursing school. At the most implantation bleeding is spotting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2012 • 1 answer
Updated 11 Oct 2012 • 1 answer
Updated 28 Jan 2013 • 2 answers
Updated 2 Dec 2013 • 2 answers
Updated 8 May 2015 • 1 answer